# SDR 6CBA2017060217162

- Difficulty date: June 2, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N319AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1319
- Aircraft time: 4,820 hours, 4,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SIDE OF LEFT FLAP LOWER FORWARD SKIN CRACKED AT FWD LAP JOINT BETWEEN FLAP RIBS FIVE AND SIX ON THE LOWER SURFACE. REMOVED DAMAGE, INSTALLED DOUBLER AND FILLER IAW SRM 12-B-57-50-00-00A-664B-A.
